# SDR DALA2020051102379

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 75,159 hours, 55,905 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Missing
- Location: Windhsield
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON POST FLIGHT INSPECTION IT WAS NOTED THAT THE CAPT WIPER ASSEMBLY WAS MISSING. MAINTENANCE REPLACED THE CAPT WIPER ARM AND BLADE ASSEMBLY REF MD88 AMM 30-42. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #5497290)
